# SDR DALA13062653143

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA LT AFT DOOR CUT-OUT AT FRAME 68 LOWER CORNER CORRODED.  REMOVED CORROSION IAW SRM 51-74-00,  FOUND TO BE NO LIMITS ESTABLISHED FOR SRM.  LOCATED AND DRILLED NEW CORNER FITTING IAW SRM 51-44-00.  INSTALLED NEW CORNER FITTING ACCOMPLISHED ON NON-ROUTINE 25/250.
